Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nadine3876

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral

About Nadine3876

  • Birthday 09/12/1976

Profile Information

  • Gender
    Female

Recent Profile Visitors

332 profile views
  1. Oh Megtree bless you for your response. It absolutely has set my mind more at ease. I swear every single time I pop one of these pills in mouth I have mini panic attacks thinking what I can possibly be doing to my body. So it makes me so glad to hear that everything went back to normal for you!! On the positive side my headaches have gone away and so has my joint pain after workouts.. So hopefully I'll experience some relief "down there" at some point as well. Again thank you so ver
  2. Hi there, I don't know if you still check in on this log. But I was wondering if all your side effects went away post accutane use. I'm particularly worried about the vaginal dryness and joint pain.. Any input would be greatly appreciated. Thanks!
  3. Hi Ladies, My dermatologist recently put me on 20mg a day of Clavaris and I'm currently on day 13. So far I've had some of the more common side effects: dry lips, dry eyes, headaches, little sore after workouts, etc... But my biggest concern right now is vaginal dryness. I've read some horror stories of things not going back to normal after treatment and I'm really quite concerned. Can either one of you advise what your experience was after coming off Accutane? In particular, did you find
×